Stable ergodicity of skew products
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 6, p. 859-889
@article{ASENS_1999_4_32_6_859_0,
     author = {Burns, Keith and Wilkinson, Amie},
     title = {Stable ergodicity of skew products},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {6},
     year = {1999},
     pages = {859-889},
     doi = {10.1016/s0012-9593(00)87721-6},
     zbl = {0942.37015},
     mrnumber = {2000g:37030},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_6_859_0}
}
Burns, Keith; Wilkinson, Amie. Stable ergodicity of skew products. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 6, pp. 859-889. doi : 10.1016/s0012-9593(00)87721-6. http://www.numdam.org/item/ASENS_1999_4_32_6_859_0/

[AKS] R. Adler, B. Kitchens and M. Shub, Stably ergodic skew products, Discrete and Continuous Dynamical Systems, Vol. 2, 1996, pp. 349-350. | MR 97d:58113 | Zbl 0989.37019

[B1] M. Brin, Topological transitivity of one class of dynamical systems and flows of frames on manifolds of negative curvature, Func. Anal. Appl., Vol. 9, 1975, no. 1, pp. 9-19. | MR 51 #6886 | Zbl 0357.58011

[B2] M. Brin, The topology of group extensions of C systems, Mat. Zametki, Vol. 18, 1975, no. 3, pp. 453-465. | MR 52 #15563 | Zbl 0332.58010

[BP] M. Brin and Ja. Pesin, Partially hyperbolic dynamical systems, Math. USSR Izvestija, Vol. 8, 1974, no. 1, pp. 177-218. | Zbl 0309.58017

[BPW] K. Burns, C. Pugh and A. Wilkinson, Stable ergodicity and Anosov flows, to appear in Topology. | Zbl 0930.37008

[CE] J. Cheeger and D. Ebin, Comparison Theorems in Riemannian Geometry, North Holland/American Elsevier, 1975. | MR 56 #16538 | Zbl 0309.53035

[FP] M. Field and W. Parry, Stable ergodicity of skew extensions by compact Lie groups, Topology, Vol. 38, 1999, No 1, pp. 167-187. | MR 2000h:37038 | Zbl 0924.58045

[GPS] M. Grayson, C. Pugh and M. Shub, Stably ergodic diffeomorphisms, Ann. Math., Vol. 140, 1994, pp. 295-329. | MR 95g:58128 | Zbl 0824.58032

[H] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, 1978. | MR 80k:53081 | Zbl 0451.53038

[HPS] M. Hirsch, C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, Vol. 583, Springer-Verlag, 1977. | MR 58 #18595 | Zbl 0355.58009

[Hu] S.-T. Hu, Homotopy Theory, Academic Press, 1959. | MR 21 #5186 | Zbl 0088.38803

[Hum] J. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer Verlag, 1972. | MR 48 #2197 | Zbl 0254.17004

[J] J.-L. Journé, A regularity lemma for functions of several variables, Rev. Mat. Iberoamericana, Vol. 4, 1988, no. 2, pp. 187-193. | MR 91j:58123 | Zbl 0699.58008

[KK] A. Katok and A. Kononenko, Cocycles' stability for partially hyperbolic systems, Math. Res. Lett., Vol. 3, 1996, no. 2, pp. 191-210. | MR 97d:58152 | Zbl 0853.58082

[Ma1] A. Manning, There are no new Anosov diffeomorphisms on tori, Amer. J. Math., Vol. 96, 1974, pp. 422-429. | MR 50 #11324 | Zbl 0242.58003

[Ma2] A. Manning, Anosov diffeomorphisms on nilmanifolds, Proc. Amer. Math. Soc., Vol. 38, 1973, pp. 423-426. | MR 49 #8059 | Zbl 0242.58004

[Mi] J. Milnor, Morse Theory, Princeton University Press, 1969.

[N] K. Nomizu, Lie Groups and Differential Geometry, Mathematical Society of Japan, 1956. | MR 18,821d | Zbl 0071.15402

[P] W. Parry, Entropy and Generators in Ergodic Theory, W. A. Benjamin, Inc. 1969. | MR 41 #7071 | Zbl 0175.34001

[PP] W. Parry and M. Pollicott, Stability of mixing for toral extensions of hyperbolic systems, Tr. Mat. Inst. Steklova, Vol. 216, 1997, Din. Sist. i Smezhnye Vopr., pp. 354-363. | MR 99g:58094 | Zbl 0988.37034

[PS1] C. Pugh and M. Shub, Stably ergodic dynamical systems and partial hyperbolicity, J. of Complexity, Vol. 13, 1997, pp. 125-179. | MR 98e:58110 | Zbl 0883.58025

[PS2] C. Pugh and M. Shub, Stable ergodicity and julienne quasiconformality, September, 1997 preprint.

[R] D. Rudolph, Classifying the isometric extensions of a Bernoulli shift, J. Analyse Math., Vol. 34, 1978, pp. 36-60. | MR 80g:28020 | Zbl 0415.28012

[Wa] C. Walkden, Stable ergodic properties of cocycles over hyperbolic attractors, 1997 preprint.

[Wi] A. Wilkinson, Stable ergodicity of the time one map of a geodesic flow, Ergod. Th. and Dynam. Syst., Vol. 18, 1998, no. 6, pp. 1545-1588. | MR 99m:58129 | Zbl 0915.58079

[Y] H. Yamabe, On an arcwise connected subgroup of a Lie group, Osaka Math. J., Vol. 2, 1950, pp. 13-14. | MR 12,158a | Zbl 0039.02101